# SDR GTIA020608

- Difficulty date: May 8, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE, NOSE COWL L/W PITTING CORROSION ON AND AFT OF REPAIR PATCH AT 5 O'CLOCK POSITION.  NOSE COWL REMOVED AND REPLACED WITH SERVICEABLE UNIT.  (M)
